# SDR CA091217002

- Difficulty date: December 13, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Boeing 737-81Q
- System (JASC): 5755 · Spoilers
- Part: Cable
- Part number: 580250403
- Condition: Broken
- Location: Ground Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE CARRYING OUT A "BEFORE TAKEOFF" CHECKLIST, THE PSEU LIGHT ILLUMINATED ON RECALL.  THE AIRCRAFT RETURNED TO THE GATE.  ON INSPECTION THE GROUND SPOILER INTERLOCK VALVE CABLE WAS FOUND TO BE BROKEN.  (TC NR 20091217002)
